I still seem to be gaining weight. I run 5and a half miles per day. Does anyone think this is due to the lexapro? Should I change medications? I also have anxiety. Thanks.
I used Lexapro for a short time but I did not experience this, but every person is different and medication affects people differently, You seem to be watching your diet and getting exercise what you might do is have a talk with the doctor and see what he has to say, I sure hope this medication does help and that you find out what is the problem with the weight, I wish you only the very best
While gaining weight while on an antidepressant such as Lexapro is not uncommon, it really is a matter of calorie intake. Calories consumed must equal or be less than calories burned or you are going to gain the weight. You seem to have the key ingredients in place such as the exercise and watching your diet, are you counting calories? You may benefit from keeping a dairy of your foods consumed and record the calories and just see what it adds up to at the end of the day. If you find that the calories burned are equal to or greater than the calories consumed then talk to your doctor and show him/her the diary. Then you can make an educated decision about the Lexapro.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 10 answers
Posted 5 May 2011 • 2 answers
Posted 20 Sep 2013 • 5 answers
Posted 19 Sep 2015 • 10 answers
Posted 20 Aug 2016 • 3 answers